Access Restriction

Author Mandow, Lawrence ♦ De La Cruz, Jos Luis Prez
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©2010
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Consistent heuristics ♦ Multiobjective search ♦ Optimality
Abstract The article describes and analyzes $NAMOA^{*},$ an algorithm for multiobjective heuristic graph search problems. The algorithm is presented as an extension of $A^{*},$ an admissible scalar shortest path algorithm. Under consistent heuristics $A^{*}$ is known to improve its efficiency with more informed heuristics, and to be optimal over the class of admissible algorithms in terms of the set of expanded nodes and the number of node expansions. Equivalent beneficial properties are shown to prevail in the new algorithm.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2008-06-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 57
Issue Number 5
Page Count 25
Starting Page 1
Ending Page 25

Open content in new tab

   Open content in new tab
Source: ACM Digital Library